# SDR MALA975329

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- Engine: Ge CT75A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: P324489
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3416 - DURING FLIGHT, RIGHT AIR VALVE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT BLEED VALVE.  OPS CHECK GOOD.  (M)
